Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 28, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Aug 3, 2022, 10:25 PM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 4 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2022, 10:25 PM CDT (03:25 UTC)
- Expired
- Aug 4, 2022, 2:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 10:25 PM CDT | FLASH FLOOD | 2 Ese Maryland Heights, MO | STANDING WATER WITH RESCUE OF AN OCCUPANT FROM A VEHICLE STRANDED IN THE WATER AT INTERSECTION OF FEE FEE ROAD AND GRISSOM DRIVE. |
| Aug 3, 10:35 PM CDT | FLASH FLOOD | Hazelwood, MO | WATER RESCUE FOR A VEHICLE STRANDED IN WATER ON LINDBERGH NEAR CANDLE LIGHT LANE. |
| Aug 3, 10:51 PM CDT | HEAVY RAIN 2 | Crestwood, MO | 2 INCHES IN 23 MINUTES. |
| Aug 3, 11:00 PM CDT | FLASH FLOOD | 1 Ne Frontenac, MO | WATER RESCUE FROM A VEHICLE STRANDED IN WATER ON SOUTHBOUND LINDBERGH BLVD NEAR INTERSECTION WITH CLAYTON TERRACE. |
| Aug 3, 11:00 PM CDT | HEAVY RAIN 2.33 | 1 S Fenton, MO | FELL IN JUST ONE HOUR NEAR HWY 141 AND HWY 30. |
| Aug 3, 11:10 PM CDT | HEAVY RAIN 2.46 | Saint Ann, MO | 2.46 INCHES HAS FALLEN IN THE PAST HOUR IN ST. ANN. |
| Aug 3, 11:27 PM CDT | HEAVY RAIN 2.5 | 1 E Affton, MO | |
| Aug 3, 11:30 PM CDT | FLASH FLOOD | 3 N Creve Coeur, MO | VIDEO ON SOCIAL MEDIA OF HIGH FLOWING WATER OVER SHUETZ RD WITH ROAD IMPASSIBLE. |
| Aug 3, 11:35 PM CDT | HEAVY RAIN 1.75 | 2 W Saint Louis, MO | 1 HOUR RAINFALL FROM 1015 TO 1115 PM. |
| Aug 3, 11:35 PM CDT | HEAVY RAIN 2.95 | 1 Sw Fenton, MO | |
| Aug 3, 11:36 PM CDT | FLASH FLOOD | 1 S Fenton, MO | |
| Aug 3, 11:36 PM CDT | FLASH FLOOD | 1 Wsw Fenton, MO | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
| Aug 4, 12:39 AM CDT | HEAVY RAIN 3.68 | 1 S Fenton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1198 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
011
WGUS53 KLSX 040325
FFWLSX
MOC189-510-040730-
/O.NEW.KLSX.FF.W.0028.220804T0325Z-220804T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1025 PM CDT Wed Aug 3 2022
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Saint Louis County in east central Missouri...
Saint Louis City in east central Missouri...
* Until 230 AM CDT.
* At 1025 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in less than 1 hour. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, Wildwood,
University City, Ballwin, Kirkwood, Maryland Heights, Hazelwood,
Webster Groves, Ferguson, Manchester, Creve Coeur, Overland,
Clayton, Cahokia, Jennings, St. Ann and Crestwood.
This includes the following State Parks...
Scott Joplin Historic Site and Castlewood State Park.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
Interstate 44 in Missouri between exits 272 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3852 9026 3851 9036 3852 9066 3868 9057
3869 9054 3873 9053 3876 9049 3883 9044
3882 9037 3884 9035 3881 9012 3877 9017
3873 9021 3870 9021 3867 9018 3863 9018
3860 9019 3858 9022
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Kimble3 follow-up statements
690
WGUS73 KLSX 040345
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
1045 PM CDT Wed Aug 3 2022
MOC189-510-040730-
/O.CON.KLSX.FF.W.0028.000000T0000Z-220804T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
1045 PM CDT Wed Aug 3 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT THURSDAY
FOR SAINT LOUIS COUNTY AND THE SAINT LOUIS CITY...
At 1045 PM CDT, local law enforcement reported thunderstorms
producing flash flooding in Creve Coeur and Maryland Heights. The
expected rainfall rate is 1 to 3 inches in 1 hour. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, Wildwood,
University City, Ballwin, Kirkwood, Maryland Heights, Hazelwood,
Webster Groves, Ferguson, Manchester, Creve Coeur, Overland,
Clayton, Cahokia, Jennings, St. Ann and Crestwood.
This includes the following State Parks...
Scott Joplin Historic Site and Castlewood State Park.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
Interstate 44 in Missouri between exits 269 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3852 9026 3851 9036 3852 9066 3868 9057
3869 9054 3873 9053 3876 9049 3883 9044
3882 9037 3884 9035 3881 9012 3877 9017
3873 9021 3870 9021 3867 9018 3863 9018
3860 9019 3858 9022
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Kimble778
WGUS73 KLSX 040431
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
1131 PM CDT Wed Aug 3 2022
MOC189-510-040730-
/O.CON.KLSX.FF.W.0028.000000T0000Z-220804T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
1131 PM CDT Wed Aug 3 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT THURSDAY
FOR SAINT LOUIS COUNTY AND THE SAINT LOUIS CITY...
At 1131 PM CDT, local law enforcement reported thunderstorms
producing flash flooding in multiple areas of St Louis County
including stranded motorists. Between 1 and 3 inches of rain have
fallen. Although rain has decreased in intensity, additional
rainfall is expected soon with additional amounts up to 1 inch
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, Wildwood,
University City, Ballwin, Kirkwood, Maryland Heights, Hazelwood,
Webster Groves, Ferguson, Manchester, Creve Coeur, Overland,
Clayton, Cahokia, Jennings, St. Ann and Crestwood.
This includes the following State Parks...
Scott Joplin Historic Site and Castlewood State Park.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
Interstate 44 in Missouri between exits 269 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3852 9026 3851 9036 3852 9066 3868 9057
3869 9054 3873 9053 3876 9049 3883 9044
3882 9037 3884 9035 3881 9012 3877 9017
3873 9021 3870 9021 3867 9018 3863 9018
3860 9019 3858 9022
FLASH FLOOD...OBSERVED
$$
Kimble177
WGUS73 KLSX 040733
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
233 AM CDT Thu Aug 4 2022
MOC189-510-040743-
/O.EXP.KLSX.FF.W.0028.000000T0000Z-220804T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
233 AM CDT Thu Aug 4 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR SAINT LOUIS COUNTY AND THE
SAINT LOUIS CITY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3852 9026 3851 9036 3852 9066 3868 9057
3869 9054 3873 9053 3876 9049 3883 9044
3882 9037 3884 9035 3881 9012 3877 9017
3873 9021 3870 9021 3867 9018 3863 9018
3860 9019 3858 9022
$$
BrittWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:23 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Aug 3, 7:23 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
723 PM CDT Wed Aug 3 2022
.SHORT TERM... (Through Late Thursday Night)
Issued at 322 PM CDT Wed Aug 3 2022
Key Messages:
1) While dangerous heat indexes will persist for another few hours
in some areas, the primary concern the rest of the night will be
widespread showers and thunderstorms, which will move slowly
through the area between now and mid morning tomorrow. The primary
hazards associated with this storms are expected to be occasional
damaging wind gusts and localized flash flooding.
As of 2:30 PM, numerous thunderstorms developed across parts of
eastern Missouri and west-central Illinois, with early afternoon
convective initiation triggered by a combination of strong surface
heating ahead of a surging outflow boundary. These storms are
developing within a strongly unstable environment, featuring
MLCAPE values ranging from 2500 to as much as 4000 J/kg and
largely driven by the very warm and humid boundary layer. On the
other hand, bulk shear values are rather weak where these storms
have developed, likely less than 25kt from 0-6km. Given these
general parameters, thunderstorms in this initial round will
likely struggle to become organized, and will likely remain as
semi-discrete clusters until cold pool interactions potentially
drive upscale growth into a more linear complex. However, there
are some suggestions that these storms may be capable of producing
severe downbursts, including very high DCAPE and Microburst
Composite values. As such, a Severe Thunderstorm Watch as been
issued for a large portion of the area this afternoon through 8 PM
this evening. Aside from damaging wind gusts, occasional large
hail is also possible, along with bursts of very heavy rain rates.
As the evening progresses, storms will likely continue to grow
upscale, with perhaps additional rounds of thunderstorms developing
upstream from this initial activity. While storm motions will
largely be west to east, the larger region of thunderstorm activity
will spread southward slowly as it grows in coverage. As this
occurs, the primary hazard is expected to transition from a damaging
wind threat to a heavy rain and flash flooding threat, as storms
will likely continue to be extremely efficient rain producers even
if they loose a bit of strength in terms of wind gusts. Warm cloud
depths of around 4.5km, anomalously high precipitable water values
of 2 to 2.5 inches, and Corfidi vector orientations that support
westward back-building will all enhance the potential for locally
heavy rain, both in terms of instantaneous rates (2+" inches per
hour at times) and potential training of storms. As such, a broad
area of 1 to 3 inch rain accumulations is likely, with locally
higher amounts of 3 to 6 inches possible as well. The most
consistent signal for the heaviest rain totals has been across the
Ozarks region, but more recent trends suggest that these locally
higher amounts will be possible farther north across areas like
south-central Illinois and even potentially the St. Louis metro
area. While some of these areas could still use more rain to
alleviate drought conditions and should be receptive to water, other
areas have seen copious rainfall over the last several days. The
latter may pose an increased risk of flash flooding should storms
move over these areas.
In any case, convection will slowly spread south to southeast
through the overnight hours, and gradually taper off during the
early to mid morning tomorrow. Meanwhile, a weak cold front will
shift into the area from the north and stall tomorrow, providing
some modest heat relief. While this will be enough to bring
temperatures down to near normal values, the front will stall
somewhere north of the I-70 line, leaving in place a modified but
still rather humid airmass. As such, afternoon heating tomorrow may
be enough to generate a few more afternoon thunderstorms, likely
much weaker and more scattered in nature given the weakly sheared
environment and lack of a major forcing mechanism.
BRC
.LONG TERM... (Friday through Next Wednesday)
Issued at 322 PM CDT Wed Aug 3 2022
On Friday and Saturday, an upper level ridge is expected to slowly
amplify and nudge eastward into the Mississippi Valley region,
prompting a gradual warming and drying trend. While a few isolated
showers will again be possible Friday afternoon, most likely across
parts of southwest Illinois, by Saturday precipitation chances will
likely shift to the east of the area. But while we will finally lose
the potential for additional noteworthy precipitation, the tradeoff
is likely to be another round of heat and humidity Saturday and
Sunday afternoons, with heat index values likely to climb above 100
degrees on both days yet again.
Sunday night and beyond, confidence is increasing that another cold
front will sink into the area as a shortwave moves through the Great
Lakes region. While there remain timing uncertainties, ensemble
guidance has increasingly indicated that we will likely return to a
convectively active period early next week. While there remains
considerable variability among members, a majority now support
widespread rainfall between Monday night and Tuesday as this
boundary sinks into the area. This pattern also suggests a cooling
trend overall, although ensemble temperature forecast spreads
increase dramatically Monday and beyond, reflecting the high degree
of variation in the passage and strength of the cold front.
BRC
&&
.AVIATION... (For the 00z TAFs through 00z Thursday Evening)
Issued at 716 PM CDT Wed Aug 3 2022
While most local terminals have reached a lull in convective
activity at the start of the 00Z TAf period, although scattered
showers continue to move through the area. However, redeveloping
thunderstorms are expected during the late evening and early
overnight hours. Confidence is somewhat lower now that local
terminals will be impacted by this second round of storms, but
chances are high enough for mention at COU/JEF and the St. Louis
area terminals. Ceiling and visibility reductions are the most
likely hazards with these storms, along with erratic wind gusts,
should they impact any terminal directly. Showers should move
south and east of the area during the morning hours Thursday.
Widely scattered showers and a few thunderstorms may also develop
in the vicinity of St. Louis tomorrow afternoon, but confidence is
low regarding timing and coverage.
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 73 86 73 89 / 70 10 10 30
Quincy 72 86 70 87 / 30 5 5 5
Columbia 72 90 71 92 / 60 5 5 5
Jefferson City 73 90 72 93 / 70 5 5 10
Salem 72 83 72 86 / 80 30 20 40
Farmington 71 85 70 89 / 90 40 20 40
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 7 AM CDT Thursday for Cole MO-Franklin MO-
Gasconade MO-Moniteau MO-Osage MO-Saint Charles MO-Saint
Louis City MO-Saint Louis MO-Warren MO.
Flood Watch through Thursday morning for Crawford MO-Iron MO-
Jefferson MO-Madison MO-Reynolds MO-Saint Francois MO-
Sainte Genevieve MO-Washington MO.
IL...Flood Watch until 7 AM CDT Thursday for Greene IL-Jersey IL-
Macoupin IL-Madison IL-Montgomery IL.
Flood Watch through Thursday morning for Bond IL-Clinton IL-
Fayette IL-Marion IL-Monroe IL-Randolph IL-Saint Clair-
Washington IL.
&&
WFO LSXHazardous weather outlook, Aug 3, 9:04 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 904 PM CDT Wed Aug 3 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-050215- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 904 PM CDT Wed Aug 3 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected overnight tonight. Heavy rainfall is possible with the storms overnight, mainly across parts of southeast Missouri and southwest Illinois. For more information, please see the flash flood watch product. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The chance for isolated thunderstorms continues Thursday through Friday, and returns again on late Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report any flooding to the National Weather Service. Gosselin
In the hours before
Local storm report, Aug 3, 6:31 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG DE SOTO 38.14N 90.56W
08/03/2022 JEFFERSON MO PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
DE SOTO. LARGE TREE BRANCHES BLOWN DOWN
AROUND TOWN. VIA FACEBOOK POST WITH PICTURE.
&&
MABLocal storm report, Aug 3, 6:34 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG NEW BADEN 38.54N 89.70W
08/03/2022 CLINTON IL TRAINED SPOTTER
LARGE TREE SNAPPED OFF AT GROUND.
&&
MABLocal storm report, Aug 3, 6:37 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG VALLES MILL 38.04N 90.50W
08/03/2022 JEFFERSON MO PUBLIC
TREE BLOWN OVER ONTO HWY V JUST NORTHWEST OF
TOWN. VIA TWITTER WITH PICTURE.
&&
MABLocal storm report, Aug 3, 7:36 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG 2 ESE TROY 38.72N 89.87W
08/03/2022 MADISON IL BROADCAST MEDIA
LARGE TREE LIMBS DOWN, A FEW SNAPPED TREES,
TREE ON CAR.
&&Local storm report, Aug 3, 7:49 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
749 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG 2 W MARTHASVILLE 38.63N 91.09W
08/03/2022 WARREN MO EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN ONTO HWY 94.
0324 PM TSTM WND DMG 4 W WHITE OAK 39.50N 89.65W
08/03/2022 MONTGOMERY IL LAW ENFORCEMENT
ROAD SIGN BLOWN OVER NEAR NORTH BOUND LANES
OF I-55 ABOUT 4 MILES NORTH OF FARMERSVILLE.
0325 PM TSTM WND DMG 1 NE FARMERSVILLE 39.45N 89.64W
08/03/2022 MONTGOMERY IL BROADCAST MEDIA
SEMI TRUCK BLOWN OVER ON I-55 NEAR
FARMERSVILLE.
0330 PM TSTM WND DMG SAINT ANN 38.73N 90.38W
08/03/2022 ST. LOUIS MO LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
SAINT ANN. LARGE TREE UPROOTED IN TOWN.
0332 PM TSTM WND DMG 2 SW ALTON 38.89N 90.18W
08/03/2022 MADISON IL BROADCAST MEDIA
MULTIPLE TREES DOWN ON 4TH AND HENRY
STREETS.
0336 PM TSTM WND DMG 3 N FLORISSANT 38.84N 90.33W
08/03/2022 ST. LOUIS MO PUBLIC
REPORT FROM MPING: TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0342 PM TSTM WND DMG 1 E BLACK JACK 38.80N 90.24W
08/03/2022 ST. LOUIS MO PUBLIC
REPORT FROM MPING: TREE LIMBS BROKEN.
0343 PM HAIL 1 E BLACK JACK 38.80N 90.24W
08/03/2022 E1.00 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0355 PM FLOOD 2 NNE HOLSTEIN 38.68N 91.16W
08/03/2022 WARREN MO EMERGENCY MNGR
2 CREEKS OVERFLOWING IN THIS AREA.
0355 PM FLOOD 3 ENE HOLSTEIN 38.67N 91.13W
08/03/2022 WARREN MO EMERGENCY MNGR
WATER OVER ROAD REPORTED. NOT REPORTED HOW
DEEP.
0425 PM TSTM WND DMG 3 NE ELSAH 39.00N 90.31W
08/03/2022 JERSEY IL LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
ELSAH. CORRECTS PREVIOUS TSTM WND DMG REPORT
FROM ELSAH. MULTIPLE TREES DOWN IN AREA.
0428 PM HAIL 2 WSW ALTON 38.89N 90.18W
08/03/2022 E0.70 INCH MADISON IL TRAINED SPOTTER
DIME SIZED HAIL FALLING CURRENTLY.
0428 PM HAIL JERSEYVILLE 39.12N 90.33W
08/03/2022 E0.70 INCH JERSEY IL LAW ENFORCEMENT
DIME SIZED HAIL CURRENTLY FALLING IN TOWN.
0440 PM HAIL 2 WSW ALTON 38.90N 90.19W
08/03/2022 E0.88 INCH MADISON IL AMATEUR RADIO
PEA TO NICKEL SIZE HAIL AT BLUFF STREET AND
STATE STREET.
0447 PM HEAVY RAIN 2 WSW ALTON 38.89N 90.18W
08/03/2022 E1.00 INCH MADISON IL TRAINED SPOTTER
1 INCH FELL IN 1 HOUR IN DOWNTOWN ALTON
ENDING AT 4:47 PM.
0453 PM TSTM WND GST 1 WSW LITCHFIELD 39.17N 89.67W
08/03/2022 M76 MPH MONTGOMERY IL AWOS
MEASURED 66 KTS AT K3LF AWOS.
0455 PM TSTM WND DMG LITCHFIELD 39.18N 89.66W
08/03/2022 MONTGOMERY IL BROADCAST MEDIA
MULTIPLE POWER LINES DOWN THROUGHOUT THE
CITY.
0455 PM TSTM WND DMG 2 ENE GRANITE CITY 38.73N 90.11W
08/03/2022 MADISON IL PUBLIC
LARGE TREE BRANCHES DOWN.
0456 PM TSTM WND DMG LITCHFIELD 39.18N 89.65W
08/03/2022 MONTGOMERY IL PUBLIC
REPORT FROM MPING: TREE LIMBS BROKEN.
0508 PM TSTM WND DMG GLEN CARBON 38.77N 89.97W
08/03/2022 MADISON IL BROADCAST MEDIA
NUMEROUS TREES, TREE LIMBS AND POWER LINES
BLOWN DOWN, SOME OF WHICH WERE BLOCKING
ROADS IN THE OAKDALE LAKE DRIVE AREA.
0514 PM TSTM WND DMG 2 ENE GLEN CARBON 38.77N 89.94W
08/03/2022 MADISON IL AMATEUR RADIO
3-4 INCH DIAMETER TREE LIMBS DOWN.
0519 PM TSTM WND DMG 2 WSW GLEN CARBON 38.75N 90.01W
08/03/2022 MADISON IL PUBLIC
REPORT FROM MPING: TREE LIMBS BROKEN.
0520 PM TSTM WND DMG DE SOTO 38.14N 90.56W
08/03/2022 JEFFERSON MO PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
DE SOTO. LARGE TREE BRANCHES BLOWN DOWN
AROUND TOWN. VIA FACEBOOK POST WITH PICTURE.
0523 PM TSTM WND DMG 2 ESE TROY 38.72N 89.87W
08/03/2022 MADISON IL BROADCAST MEDIA
LARGE TREE LIMBS DOWN, A FEW SNAPPED TREES,
TREE ON CAR.
0535 PM TSTM WND DMG VALLES MILL 38.04N 90.50W
08/03/2022 JEFFERSON MO PUBLIC
TREE BLOWN OVER ONTO HWY V JUST NORTHWEST OF
TOWN. VIA TWITTER WITH PICTURE.
0540 PM TSTM WND GST SCOTT AFB 38.54N 89.85W
08/03/2022 M62 MPH ST. CLAIR IL AWOS
MEASURED - KBLV AWOS.
0602 PM TSTM WND DMG NEW BADEN 38.54N 89.70W
08/03/2022 CLINTON IL TRAINED SPOTTER
LARGE TREE SNAPPED OFF AT GROUND.
0610 PM TSTM WND DMG AVISTON 38.61N 89.61W
08/03/2022 CLINTON IL TRAINED SPOTTER
3IN TREE LIMBS DOWN IN AVISTON. TIME
REPORTED VIA SPOTTER AND CONFIRMED ON RADAR.
&&Local storm report, Aug 3, 8:01 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 1 WNW ALTON 38.91N 90.16W
08/03/2022 MADISON IL BROADCAST MEDIA
TREE FELL ON A HOUSE.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:02 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Aug 3, 10:20 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 40 min |
| Aug 3, 11:12 PM CDT | Flash Flood Warning | LSX | Jefferson, Saint Louis | 4 hr |
| Aug 3, 11:15 PM CDT | Areal Flood Advisory | LSX | Franklin, Saint Charles, Warren | 3 hr |
| Aug 3, 11:27 PM CDT | Areal Flood Advisory | LSX | Moniteau | 3 hr |
| Aug 4, 12:21 AM CDT | Flash Flood Warning | LSX | Franklin | 4 hr |
| Aug 4, 12:53 AM CDT | Flash Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Louis | 4 hr |
| Aug 4, 2:10 AM CDT | Flash Flood Warning | LSX | Crawford, Washington | 4 hr |
| Aug 4, 3:02 AM CDT | Areal Flood Warning | LSX | Jefferson | 6 hr |
| Aug 4, 3:23 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 4 hr |
| Aug 4, 7:23 AM CDT | Areal Flood Warning | LSX | Madison | 3 hr |
| Aug 4, 7:33 AM CDT | River Flood Warning | LSX | Saint Charles | 4 hr |
| Aug 4, 7:40 AM CDT | Flash Flood Warning | LSX | Saint Louis | 4 hr |
| Aug 4, 10:59 AM CDT | Areal Flood Warning | LSX | Saint Louis | 3 hr |
| Aug 4, 4:52 PM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.